Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ETET > Volume 1 > Properties of Complete Metric Spaces and their...
< Back to Volume

Properties of Complete Metric Spaces and their Applications to Computer Security, Information and Communication Technology

Full Text PDF

Abstract:

Information and Communication Technology has faced a lot of challenges in terms of security of data and information. The aim of this paper is to prove some common fixed point theorems for expansive type mappings, firstly for a continuous mapping and secondly for a surjective mapping. These theorems are generalizations of some recent results in complete b-dislocated metric space. The methodology involved is purely mathematical in nature with applications in computing. Moreover, we give various applications of these results in computer security, forensics and Information and Communication Technology.

Info:

Periodical:
Evolving Trends in Engineering and Technology (Volume 1)
Pages:
23-28
Citation:
N.B. Okelo, "Properties of Complete Metric Spaces and their Applications to Computer Security, Information and Communication Technology", Evolving Trends in Engineering and Technology, Vol. 1, pp. 23-28, 2014
Online since:
August 2014
Authors:
Export:
Distribution:
References:

B.K. Dass and S. Gupta, An extension of Banach contraction principle through rational expression., Indian Journal of Pure and Applied Mathematics, vol. 6. no, 12, pp.1455-1458.

B.E. Rhoades, A comparisonof various definitions of contractive mappings, Transactions of the American Mathematical Society, vol 226, pp.257-290, (1977).

C. T. Aage and J. N. Salunke. The results on fixed points in dislocated and dislocated quasimetric space., Appl. Math. Sci., 2(59): 2941-2948, (2008).

D. S. Jaggi. Some unique fixed point theorems., Indian J. Pure Appl. Math., 8(2): 223-230, (1977).

P. Hitzler. Generalized Metrics and Topology in Logic Programming Semantics. Ph. d. thesis, National University of Ireland, University College Cork, (2001).

P. Hitzler and A. K. Seda. Dislocated topologies. J. Electr. Engin., 51(12/S): 3: 7, (2000).

R. D. daheriya, R. Jain, M. Ughade, Some fixed point theorem for expansive type mapping in dislocated metric space , International Scholarly Research Network ISRN Mathematical Analysis, vol 2012, ID 376832.

N. Hussain, J. R. Roshan, V. Parvaneh and M. Abbas, Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications, Journal of inequalities and Applications2013/1/48.

Show More Hide
Cited By:
This article has no citations.